# SDR SWAA2025012987819

- Difficulty date: January 20, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER THRESHOLD IS CRACKED. <[01] REMOVED AND REPLACED AFT CARGO DOOR CORNER SCUFF PLATE (THRESHOLD) PER AMM 53-11-02-401-NG.; [02] VERIFIED.
